Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Get excruciating sudden stomach cramps, diarrhea. What would be causing me to get sick like this?

I have always been a big fan of Japanese food and sushi, I only eat cooked sushi. Starting a couple of months ago though after I eat it I get excruciating stomach cramps and diarrhea . On a level of 1-10 the pain is a definite 9. What would be causing me to get sick like this when I eat this all of a sudden? I never used to get sick before
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  15
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, most probably it is a food poisoning, caused by infection in the food you had. It may be from the origin or processing.
I to my patients with such symptoms, prescribe -a combination of omeprazole and domperidone, ofloxacin, and antispasmodic when ever necessory, after giving injection of dicylomine.
so i advise you to consult your doctor for relief.
Thank you.
Answered: Sat, 22 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor